Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

How To Fix Anemia

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Anemia

These approaches might not work. It may not be possible to stop using all medications that cause anemia. Two additional treatments are injections of EPO and transfusions. EPO (erythropoietin) stimulates the production of red blood cells. In 1985, scientists learned how to make synthetic EPO. It is injected under the skin, usually once a week. The most common brand of EPO is Procrit. In 2011 the FDA warned that using Procrit can increase the...
Ask the Experts

Recovery From Anemia

Hello, I wanted to know, if a person is anemic from iron deficiency and starts to take iron supplements and then do not feel the symptoms of anemia anymore can they stop taking the supplements or do they have to continue eating them?Thanks....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,The answer is sometimes yes and sometimes no. It depends on what caused your iron deficiency. For instance, sometimes it can be due to inadequate iron in your diet, which can be corrected by changing your dietary habits. Other times, it's... Read more »

Fatigue better, anemia better, now another question for you!!!!

Hey Handsome,Where you been? When we don't see your witty replies for a few days we all begin to worry about you! So first off tell us you are ok.Next, I must tell you, are indeed a genius. You were correct -- my fatigue was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Energetic fan,OK, yes, I'm OK!I've just been very busy with "A Concerted Effort 2002: A Concert for World AIDS Day." It's our foundation's annual fundraiser here in the San Francisco Bay Area. Videotapes can be... Read more »

East of Asia and still concern "resubmitted form the Fatigue and Anemia Forum"

May 3, 2008 Dr Bob , I know you might not reply me but please at least gimme your foundation full account number to donate my share, as I cant get my Master card back and keep my promise. My last post was "Critical condition..." Dr,after...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,You comment: "Dr. I must say all these symptoms just suggest HIV . . . ." Hmm . . . apparently you have chosen to completely ignore my previous assessment of your problem as well as my suggestions. See below. Why resubmit essentially... Read more »

Anemia and late seroconversion? (resubmitted form the Fatigue and Anemia Forum)

Dr. Bob: I tested HIV negative at 3 months via a rapid test that used my saliva. I also found out that I'm anemic (low MCV count) according to some recent blood work that was done. I would take the negative 3-month test as conclusive (esp....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,1.Would anemia and stress contribute to a late seroconversion? Nope!2.Are there specific factors that would cause someone to test negative until the six-month mark? Yes, immunosuppressive medications, for example.3.How accurate are oral fluid... Read more »
Connect With Others

In a bit of a fix...

Posted by Anonymous, 3 Replies
Hi there,

I posted a couple of weeks back about my drunken unprotected sex with a guy I had a one night stand with at Christmas who I later found out had been VERY promiscuous whilst travelling a couple of years back..
Anyway, had test after 4 weeks... Read more »

anemia

Posted by Anonymous, 1 Reply
can some1 recently infected devlope anemia? does 1 get this early during hiv or is it later in the disease?

Basically, is it possible to devlope anemia less then a year after infection? Read more »

Anemia y VIH

Posted by Anonymous, 1 Reply
Es cierto que la anemia les da a los enfermos con VIH en cualquier estado de la enfermedad, asi lo dijo los doctores Steve y Santana, pero estar con anemia no significa que uno este con VIH. Tambien los retrovirales suelen provocar anemia en algunos... Read more »

anemia and hiv

Posted by Anonymous, 1 Reply
i read on an anemia website that people with hiv/aids tend to get anemia easily.
is it possible to get anemia from hiv 5 months after exposure/contracting hiv ?
or is this something that only develops in later stages of aids ? Read more »